# SDR AALA202502055468

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 53,802 hours, 20,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL DISPLAYS CHECK DOOR AND SLIDE PRESSURE MESSAGES FOR DOORS 4R, 3L, AND 3R. ACCOMPLISHED TSM 23-73-00-810-287-A AND NOTED THAT THE 300RH8 CODING SWITCH WAS MISALIGNED AND ADJUSTED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
